# SDR AALA201706169014

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 12,818 hours, 2,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Missing
- Location: Seat 11c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 11C MOUNTED EMERGENCY LIGHT IS MISSING.  INSTALLED THE LIGHT ASSEMBLY IAW AMM 33-51-18.  OPS CHECKED GOOD.
